# SDR IPXA2020111162258

- Difficulty date: November 1, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LT WING BEADED DOUBLER BETWEEN XOS 661-XOS 667 TEMPORARY REPAIR REQUIRES PERMANENT REPAIR.REPAIRED CRACKED LT WING BEADED DOUBLER BETWEEN XOS 661-XOS 667, IAW MD-1 SRM 57-40-02 REPAIR 15 FIGURE 205.  (MAJOR)
